(39yo female) I am on 20 mg per day after switching from Ritalin LA about a week ago. Low-grade fever recurs daily (about 3 days now), then disappears in evenings. Of course I could just be sick, but just wondering if it could be the meds? Weird thing is that yesterday I took RLA again because I forgot to take the FXR, but I had some Ritalin in my purse. I still got the fever, so not sure what's up?
Hello NMK, You best see your doctor or medical attention because having a fever, and having the chills are considered a serious, adverse side effect of taking Focalin. Even though you took the Ritalin and still had the fever, doesn't mean that its not the Focalin because the Focalin was still in your system. I hope you're doing well, best of wishes,pledge
- Focalin Drug Information
- Focalin XR Drug Information
- Ritalin Drug Information
- Ritalin LA Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2012 • 4 answers
Updated 26 Feb 2013 • 7 answers
Updated 13 Jul 2013 • 2 answers
Updated 25 Jan 2019 • 2 answers
Posted 25 Jan 2019 • 0 answers